# SDR REXA2013030400434

- Difficulty date: March 4, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N8577D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7577
- Aircraft time: 25,228 hours, 21,999 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4329 (PLN TO DTW) RECEIVED SMOKE TOILET CAUTION ON FINAL.  NO SMOKE OR FUMES WERE REPORTED BY THE CREW.  THE INDICATION POSTED FOR APPROX 30 SECONDS BEFORE INDICATIONS WENT BACK TO NORMAL.  PERFORMEND QRH.  FLIGHT ATTENDANT DID NOT SEE OR SMELL ANY SMOKE OR FIRE.  AIRCRAFT LANDED SAFELY IN DTW.  COMPLIED WITH WORKSCOPE FOR SMOKE IN TOILET.  REMOVED AND REPLACED SMOKE DETECTOR.  PERFORMED ENGINE RUN AT FULL POWER WITH PACK ON FULL HOT IAW AMM 71-00.  NO DEFECT NOTED.  OK FOR SERVICE.
